How JustAnswer Works:
  • Ask an Expert
    Experts are full of valuable knowledge and are ready to help with any question. Credentials confirmed by a Fortune 500 verification firm.
  • Get a Professional Answer
    Via email, text message, or notification as you wait on our site.
    Ask follow up questions if you need to.
  • 100% Satisfaction Guarantee
    Rate the answer you receive.
Ask David Janssen Your Own Question
David Janssen
David Janssen,
Category: Dog Veterinary
Satisfied Customers: 4124
Experience:  Veterinarian, owner at West Side Veterinary Clinic
Type Your Dog Veterinary Question Here...
David Janssen is online now
A new question is answered every 9 seconds

Dog ate small amount of styptic powder, now has bloody urine.

This answer was rated:

Dog ate small amount of styptic powder, now has bloody urine. Is this related?
Hello, and thanks for your question.

The information I have, says it may cause nausea, vomiting, diarrhea, or constipation (I would assume that's if a larger amount is ingested). No mention of bloody urine.
Bloody urine can be caused by urinary tract infections, bladder stones, growths in the bladder, or extreme kidney problems, or clotting problems.
I would recommend having your dog examined by your veterinarian so they can determine the cause for the bloody urine, and thereby start appropriate treatment.

I hope this helps.
Dr. Dave
David Janssen and 2 other Dog Veterinary Specialists are ready to help you
Customer: replied 7 years ago.
Very quick and informative response. Even the vets I was able to call didn't give me the symptoms associated with ingesting styptic powder. Thanks so very much!
You're welcome - glad to help. Good luck.
Hope you enjoy the rest of the weekend!

Dr. Dave

Related Dog Veterinary Questions